MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On december 16, 2019, during preventive maintenance, the autopulse platform (sn (b)(4)) stopped compressions during initial functional testing.The root cause was due to the defective drive train motor as a result of normal wear and tear of the autopulse platform.The autopulse platform was manufactured in 2014 and is more than 5 years old, past the expected service life of 5 years.Upon visual inspection, no physical damage was observed.During initial functional testing, the autopulse platform stopped compressions.Noticed that the drive train motor has no power and the lifeband did not compress.The drive train motor was replaced to address the problem.The archive data review showed no other significant discrepancies.Following service, the autopulse platform was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.The brake gap inspection was performed and verified the brake gap was within the specification.Load cell characterization test was performed and confirmed both cell modules are functioning within the specification.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse platform with sn (b)(4).
 
Event or Problem Description
On december 16, 2019, during preventive maintenance, the autopulse platform (sn (b)(4)) stopped compressions during initial functional testing.No patient involvement.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key9578668
Report Number3010617000-2020-00072
Device Sequence Number2865997
Product Code DRM
UDI-Device Identifier00849111001212
UDI-Public00849111001212
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1